Recover From Stanozolol Abuse

Expert Care You Need

Stanozolol abuse is becoming one of the biggest problems emerging in the synthetic anabolic steroid abuse scene. It has grown in popularity in recent years due to its availability and ease of use, causing it to be appearing in gyms all across the US. Stanozolol wants you to think that it is a safer alternative to other steroids—it is not. In fact, because stanozolol also comes in pill form the potential for abuse is much higher and has led to untold numbers of people becoming addicted. RU Encore’s compassionate and knowledgeable team of addiction specialists can help you. Reach out to us today.

Signs and Symptoms Stanozolols Abuse

Signs and Symptoms Stanozolols Abuse

Facts about Stanozolols Abuse

Since its development by Withrop Laboratories in 1962, stanozolol has slowly grown to become one of the most abused substances in the competitive performance world. It stimulates muscle growth and increases endurance and energy, but not without a price. Some signs of stanozolol use include:

  • Rapid fluctuations in temperament
  • Unusually greasy hair or oily skin
  • Bad Breath
  • Thinning hair or receding hairline
  • Jaundice
  • Increases or decreases in hunger
  • Paranoia
  • Delusions of invincibility or overconfidence
  • Larger, puffy looking muscles or physique
  • Gynecomastia, or overdeveloped breast tissue in men
  • Increased acne breakouts on face, shoulder, or back

If you or a loved one are experiencing these or any other symptoms, please contact your physician immediately and start getting the help you need.